Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
newlook89

need a dermatologist urgently!

Recommended Posts

does anyone know of any dermatologist who prescribe roaccutane, because my derm just told me he is off on holiday, but my tablets will run out before he gets back!! :excl: i really dont want to break the treatment, im so annoyed he didnt tell me he was going away.

:pray: please let me know which derms i could contact in London. thanx

Share this post


Link to post
Share on other sites

Double topic.

You aren't likely to get an answer on here, but note that the drug stays in your body for 3-4 weeks after you stop taking it.

Edited by biggs881

Share this post


Link to post
Share on other sites

Thanx for your reply, so are you sayin it should be ok to miss a week of treatment without any negative effects, because thats what im really worried about. :unsure::(

Share this post


Link to post
Share on other sites

Shouldn't make an important difference.

See if your lips go back to normal during that week.

Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×